# SDR MALA030526

- Difficulty date: November 30, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 7933 · Engine Oil Temperature
- Part: Detector
- Part number: 522794
- Part serial: EGNAB468
- Condition: Fluctuates
- Location: Lt Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3268, LEFT ENGINE OIL TEMPERATURE FLUCTUATING BETWEEN 100-148C.  OIL PRESSURE READING NORMAL.  WHILE INFLIGHT, PILOT NOTED TEMPERATURE DROPPED DOWN TO NORMAL RANGE THEN WENT BACK TO READING HIGH.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE OIL TEMP DETECTOR P/N 522794, S/N OFF EGNAB468, OPS CHECK GOOD IN THE GROUND ALL IAW SAAB MM 79.
